# SDR A6WA200640209

- Difficulty date: May 28, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Unknown
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

"HYD 2 LOW" CAS MESSAGE FOLLOWED BY "EDP 2" CAS MESSAGE THEN FLUID SHOWED AERO.  FOLLOWED QRH.  REMOVED AND REPLACED EDP NR 2 PER AMM 29-11-01, LEAK CHECK AND FUNCTION CHECK GOOD.  REMOVED AND REPLACED ALL HYDRAULIC NR 2 FILTERS PER AMM 29-11.  LEAK CHECKS GOOD.  SERVICE HYDRAULIC NR 2 SYSTEM.  CHECKS GOOD AT THIS TIME.  (M)
